MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20

Medline Industries, LP MEDLINE; DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20
Catalog Number MPH22325HCG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that urine hcg kit box, lot# hcg24080003u had 2 kits that tested positive.Serum hcg was sent out and resulted negative.
 
Additional Manufacturer Narrative
The customer reported receiving medline standard hcg pregnancy tests that had "false positives," and reported that 2 kits tested positive and serum hcg resulted negative.No sample; investigation included review of recent complaint trends/scar activity for the last three trend reports, and no trends were identified for the specified material and its defect type.The complaint was not confirmed.No further action was taken because without a sample/photo, it is difficult to identify the root cause; the division will continue to monitor trends.If the sample/photo/additional information is received at a later date, this report will be reopened, reevaluated, and this investigation will be reopened.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CED-TEST,HCG,PREGNANCY,COMBO,CASS,20
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50870107
Report Number1417592-2026-49003
Device Sequence Number18498160
Product Code JHI
UDI-Device Identifier10197344024995
UDI-Public10197344024995
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203272
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH22325HCG
Device Lot NumberHCO24080003U
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale